MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE NOTCH GUIDE SZ 7; ATTUNE INSTRUMENTS : RESECTION BLOCKS/DEVICES

DEPUY IRELAND - 9616671 ATTUNE NOTCH GUIDE SZ 7; ATTUNE INSTRUMENTS : RESECTION BLOCKS/DEVICES
Model Number 2545-00-027
Medical Device Problem Codes Material Twisted/Bent (2981); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the metal part on the top of the box cut has worn down from the saw.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : no lot information available.

Brand Name
ATTUNE NOTCH GUIDE SZ 7
Common Device Name
ATTUNE INSTRUMENTS : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12145491
Report Number1818910-2021-14902
Device Sequence Number19883472
Product Code HTZ
UDI-Device Identifier10603295130444
UDI-Public10603295130444
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2545-00-027
Device Catalogue Number254500027
Device Lot NumberPG224545
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/21/2021
Supplement Date Received by Manufacturer08/17/2021
Initial Report FDA Received Date07/09/2021
Supplement Report FDA Received Date08/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1